Tampere University of Technology

TUTCRIS Research Portal

Cauchy integral formula and Plemelj formula of bihypermonogenic functions in real Clifford analysis

Research output: Contribution to journalArticleScientificpeer-review

Details

Translated title of the contributionCauchy integral formula and Plemelj formula of bihypermonogenic functions in real Clifford analysis
Original languageEnglish
Pages (from-to)957-976
JournalComplex Variables and Elliptic Equations
Volume54
Issue number10
DOIs
Publication statusPublished - 2009
Publication typeA1 Journal article-refereed

Publication forum classification